Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2019
Title: Generalized twisted group rings
Authors: NAUWELAERTS, Erna 
Van Oystaeyen, F
Issue Date: 2005
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF ALGEBRA, 294(2). p. 307-320
Abstract: Let R be a dornain and G a group. Let alpha: G x G -> R \ {0} be a generalized 2-cocycle, i.e., not necessarily taking its values ill the units of R, and consider the generalized twisted group ring R *(alpha) G. First we investigate the graded structure of R *(alpha) G, in particular we give conditions under which R *(alpha) G is gr-hereditary, respectively a gr-maximal order. Next, we derive criteria for R *(alpha) G to be a tame order, respectively a maximal order over some central subring. We also derive conditions under which R *(alpha) G is an Azumaya algebra. (c) 2005 Elsevier Inc. All rights reserved.
Notes: Univ Antwerp UA, B-2020 Antwerp, Belgium. Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Van Oystaeyen, F, Univ Antwerp UA, B-2020 Antwerp, Belgium.francine.schoeters@ua.ac.be
Document URI: http://hdl.handle.net/1942/2019
ISSN: 0021-8693
e-ISSN: 1090-266X
DOI: 10.1016/j.jalgebra.2004.11.017
ISI #: 000233681300001
Category: A1
Type: Journal Contribution
Validations: ecoom 2006
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

2
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

2
checked on May 13, 2022

Page view(s)

48
checked on May 15, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.